# SDR REX2005F00034

- Difficulty date: May 28, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Failed
- Location: Te Flaps
- Part time: 2,515 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR: 05-069)  FLAPS FAILED AT 20 ON APPROACH, QRH FOLLOWED UNEVENTFUL LANDING.  RESET FLAPS AND PLACED SYSTEM ON 72 HOUR WATCH IAW AD 98-20-01.  (K)
